You are here:

Attention Deficit Disorder (ADD)/Adult ADHD - Concerta vs Ritalin: usage & dosages

Advertisement


Jude wrote at 2013-05-28 05:19:22
I can't give you the whole answer, but know that you're not alone.  I've been going through the same thing with stimulents. Just started Ritalin, and I'm having the same problems. I've ran into this with other stimulants (Adderall and Vyvance).  



I don't think that having one shot to help with the sideeffects is horrible misuse.  It's resourceful.  However, there are better ways.  Take a tylenol or two or some advil.  I know what you're going through. I've been there (am in some ways still where you're at).  



Have you ever done hot yoga?  If you are truely willing to do anything to help yourself try doing yoga and meditating. This is the only thing that's helped me. You're brain is a constantly changing thing. If you do decide to go off of medication, then do it slowly.  Just take a deep breath, start reading the blogs, and look for more sustainable ways to help yourself.  Medication may only be part of the answer, but it most certainly is not the only answer or the whole answer. I say this from personal experience. Best of luck



Also, look into TMS for the depression and anxiety that you are experience.  


Attention Deficit Disorder (ADD)

All Answers


Answers by Expert:


Ask Experts

Volunteer


Dr Billy Levin

Expertise

All questions related to medical diagnosis ,treatment ,councilling ,remediation and monitoring medication in ADHD and co morbid conditions.

Experience


Past/Present Clients
Mainly children, some Adults with ADHD and co-morbid conditions, country wide.

©2016 About.com. All rights reserved.